# SDR MWEA020303

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 74,766 hours, 61,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142351
- Condition: Unserviceable
- Location: Station 956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 22 LEFT CUT AT STATION 956 AND AFT SECTION REMOVED TO FACILITATE OTHER MAINTENANCE.  --  SPLICED SEGMENT OF LONGERON 22 LEFT AT STATION 956 AND AFT SECTION IAW SRM 53-02 FIG 18.
